MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SECUR-FIT MAX 127 HIP STEM #7; HIP JOINT METAL/CERAMIC/POLYMER SEMI-CONSTRAINED CEMENTED OR NONPOROUS UNCEMENTE

STRYKER ORTHOPAEDICS-MAHWAH SECUR-FIT MAX 127 HIP STEM #7; HIP JOINT METAL/CERAMIC/POLYMER SEMI-CONSTRAINED CEMENTED OR NONPOROUS UNCEMENTE
Catalog Number 6052-0730S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Hip Fracture (2349)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is being performed in an attempt to identify the cause of the event.Should additional information become available it will be reported in a supplemental report.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
 
Event or Problem Description
Patient had periprosthetic fracture of left hip from previous total hip done on (b)(6) 2006.Update: "left hip proximal femur was fractured stem removed , head removed poly was exchanged.".

Brand Name
SECUR-FIT MAX 127 HIP STEM #7
Common Device Name
HIP JOINT METAL/CERAMIC/POLYMER SEMI-CONSTRAINED CEMENTED OR NONPOROUS UNCEMENTE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9568220
Report Number0002249697-2020-00060
Device Sequence Number381761
Product Code LZO
UDI-Device Identifier07613327021103
UDI-Public07613327021103
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K051738
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2011
Device Catalogue Number6052-0730S
Device Lot NumberKA3MEA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR